Analysis and dynamics of measles with control strategies: a mathematical modeling approach

Peter Olumuyiwa James and Panigoro Hasan S. and Ibrahim Mahmoud Abdalla Ali and Otunuga Olusegun Michael and Ayoola Tawakalt Abosede and Oladapo Asimiyu Olalekan: Analysis and dynamics of measles with control strategies: a mathematical modeling approach.
INTERNATIONAL JOURNAL OF DYNAMICS AND CONTROL, 11 (5). pp. 2538-2552. ISSN 2195-268X (2023)

[thumbnail of Analysis_and_dynamics_of_measles_with_control_stra6.pdf] Text
Analysis_and_dynamics_of_measles_with_control_stra6.pdf - Accepted Version

Download (1MB)
Item Type: Journal Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF DYNAMICS AND CONTROL
Date: 2023
Volume: 11
Number: 5
Page Range: pp. 2538-2552
ISSN: 2195-268X
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 33654999
DOI azonosító: https://doi.org/10.1007/s40435-022-01105-1
Date Deposited: 2023. Apr. 13. 08:13
Last Modified: 2023. Sep. 04. 09:58
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/26963
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year